# SDR FDEA201605191670

- Difficulty date: May 19, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 146N559010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BETWEEN STATION 1420 - 1440 RT SIDE CUSP WEB CORRODED.  R & R CUSP WEB MAIN CABIN IAW SRM 51-40-02 & DWG 1465590 REV E.
